# SDR SWIA200312046

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 24,091 hours, 21,050 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Worn
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT HINGE SUPPORT PINS SHOWING SIGNS OF WEAR AND SURFACE CORROSION.  REPLACED PINS IAW STANDARD MAINTENANCE PRACTICES.  DISCOVERED DURING MAINTENANCE INSPECTION.
